# SDR DALA2018052303512

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 71,760 hours, 52,612 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE INADVERTENTLY DROPPED AND THE SLIDE RAFT DID NOT INFLATE. FOUND CABLE ASSY TAIL CONE JETTISON BROKE, REMOVED BROKEN CABLE 1/2 FROM A/C TAIL CONE RELEASE SYS FUNCTION CHK ACCOMPLISHED ON TASK CARD 5350-01077-0101 CARD 7037790.
